# SDR USAAF96023A

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11314
- System (JASC): 3240 · Landing Gear Brake System
- Part: Heat Shield
- Part number: 5009638
- Condition: Bent
- Location: Lt Mlg Brake
- Component: D07354415M
- Stage of operation: TO
- Nature of condition: D, J
- Precautionary procedure: O

## Discrepancy

FLT NR 1543 - CLT - ON TAKEOFF FROM RDU RWY 23R, CAPTAIN HAD GEAR FAULT MESSAGE, RDU TOWER TOLD HIM IT LOOKED LIKE SOMETHING FELL OFF THE AIRCRAFT.  WHILE THE FLIGHT HELD IN THE AIR OVER RDU, THEY FOUND THE NR 2 MAIN WHEEL ASSEMBLY.  FLIGHT PROCEEDED TO CLT.  WHEEL DEPARTED AIRCRAFT DUE TO CIRCUMFERENTIAL WHEEL FAILURE DUE TO A BENT BRAKE HEAT SHIELD.  MAINTENANCE REPLACED THE LEFT MAIN LANDING GEAR.  (M)
